RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 6(264), Pages 209–210 (Mi umn2137)  

This article is cited in 1 scientific paper (total in 1 paper)

On the scientific heritage of A. N. Kolmogorov

A. N. Shiryaev


Full text: PDF file (140 kB)

English version:
Russian Mathematical Surveys, 1988, 43:6, 211–212

Bibliographic databases:

Document Type: Article
MSC: 01A70

Citation: A. N. Shiryaev, “On the scientific heritage of A. N. Kolmogorov”, Uspekhi Mat. Nauk, 43:6(264) (1988), 209–210; Russian Math. Surveys, 43:6 (1988), 211–212

Citation in format AMSBIB
\Bibitem{Shi88}
\by A.~N.~Shiryaev
\paper On the scientific heritage of A.\,N.~Kolmogorov
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 6(264)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn2137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983885}
\zmath{https://zbmath.org/?q=an:0672.01031|0663.01011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..211S}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 6
\pages 211--212
\crossref{https://doi.org/10.1070/RM1988v043n06ABEH001982}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AT50000009}


Linking options:
  • http://mi.mathnet.ru/eng/umn2137
  • http://mi.mathnet.ru/eng/umn/v43/i6/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:237
    Full text:136
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019